About two months ago the condom slipped off while I was having sex with my boyfriend. I'm on birth control, but because I never took my pill at the same time everyday, I got worried and went and took Plan B. My period came a day and a half late and even though it lasted 4 days, it was a very dark color and the flow lighter than normal. I continued taking my birth control pills and made sure I took them around the same time everyday. My period came right on time this cycle, it started off really dark again but then it turned back to a normal red color. The flow was as heavy as normal and it lasted 4-5 days. I got it Saturday morning and it stopped Wednesday morning. However, I just got home from work a few minutes ago and after I went pee I wiped and there was some more dark blood. Is this normal? Should I be worried, or expect another period?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Oct 2014 • 1 answer
Updated 8 Dec 2014 • 2 answers
Updated 16 Feb 2018 • 1 answer
Updated 27 Apr 2018 • 1 answer
Updated 22 Sep 2018 • 2 answers